Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Allegra, fluticasone nasal spray. Can I take vicodin?

Aug 2013
User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1996
Answered : 1025 Questions
I am taking Allegra regularly as well as using fluticasone nasal spray. Is it safe to take vicodin for really bad pain?
Posted Thu, 31 Oct 2013 in Asthma and Allergy
Answered by Dr. Sriram Nathan 2 hours later
hello and welcome to Health care magic,

I am Dr Sriram Nathan, an ENT surgeon with good amount of experience in tratment of allergy.

At the offset let me assure you that having allergy means that your immune system will not tolerate any dust in the environment so your taking of anti allergy medication which you mentioned is perfectly fine.

Now Allegra is fexofenadine, a newer generation of anti allergy medication and it is a very safe medication, in fact now it is recommended even for children above two years so you can be rest assured that it is safe. Although some amount of side effects can happen with any medication.

Now coming to fluctocasone spray, even that although a steroid spray is safe because it effects only locally and does not have any systemic side effects and can be used for long periods without any problems.

Both these medications have been used by me for my patients for years together without much problems and with good symptom control. Although the continuous use will be based upon your symptoms and also tolerance levels of the medication by you as decided by your treating doctor.

Now coming to Vicodin which is paracetamol, this is acetaminophen which of course is one of the safest pain killer medications in the world and is even recommended for pregnant and lactating women. So you can take this for pain but do so under the guidance of your doctor and also never take them in empty stomach. Also remember never to overdose yourself and also do not self medicate.

Finally, any medication, however safe it is should always be taken in the guidance of your doctor so that you can take them properly and you will have the maximum benefit of the medication.

Hope your doubts are clear and I shall be happy to answer any more


Dr Sriram Nathan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor